Alert archive / Louisiana / Flash Flood Warnings in 2007

Flash Flood Warning 17, NWS New Orleans, LA

May 4, 2007Jefferson Parish, Orleans Parish, Saint Bernard Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at May 4, 2007, 2:29 PM CDT for Jefferson Parish, Orleans Parish, Saint Bernard Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2007, 2:29 PM CDT (19:29 UTC)
Expired
May 4, 2007, 4:30 PM CDT
In force
2 hr
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Bernard Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLIX 041935
FFWLIX
LAC051-071-087-042130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
229 PM CDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...METAIRIE...AVONDALE...
  ORLEANS PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...NEW ORLEANS...EAST NEW ORLEANS...
  ST. BERNARD PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF CHALMETTE...

* UNTIL 430 PM CDT

* AT 227 PM CDT...SINCE AROUND 100 PM...1.5 TO 3.5 INCHES HAS FALLEN 
ACROSS MUCH OF THE METRO NEW ORLEANS AREA CAUSING SIGNIFICANT STREET 
FLOODING IN MANY LOCATIONS. AUDUBON PARK RECORDED AROUND 3 INCHES OF 
RAIN BETWEEN 100 PM AND 230PM. WHILE THE TORRENTIAL RAINFALL HAS 
ABATED...MODERATE RAIN CONTINUES OVER THE REGION WHICH WILL IMPEDE 
RAPID DRAINAGE AND SIGNIFICANT STREET FLOODING INCLUDING FLOODING OF 
HIGHWAY UNDERPASSES WILL CONTINUE. SOME LOW LYING PROPERTY MAY ALSO 
BE THREATENED.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
DO NOT ATTEMPT TO CROSS SWIFTLY  DEEP WATER WATERS OR WATERS OF 
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

LAT...LON 2988 9020 2992 9000 2992 8979 3011 8987
      3003 9023

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 4, 10:32 AM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, May 4, 10:32 AM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1032 AM CDT FRI MAY 4 2007

.UPDATE...

THE FLOOD WATCH HAS BEEN CANCELLED. THE THREAT OF FLOODING HEAVY
RAINS IN EXTREME SOUTHEAST LOUISIANA HAS DIMINISHED.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 4 2007/

DISCUSSION...
THE MCS THAT HAS BEEN AFFECTING THE FORECAST AREA OVERNIGHT AND
EARLY THIS MORNING HAS GRADUALLY BEEN WEAKENING AS THE UPPER TROUGH
OVER THE LOWER MISSISSIPPI VALLEY BEGINS TO MOVE OFF TO THE
NORTHEAST. ONE CLUSTER OF CONVECTION THAT CONTINUES TO PRODUCE
SOME LOCALLY HEAVY RAIN WAS LOCATED SOUTH OF LAKE PONTCHARTRAIN.
SCATTERED ADDITIONAL CONVECTION IS JUST BEGINNING TO DEVELOP IN
THE WAKE OF THE EARLIER CONVECTION OVER EAST CENTRAL LOUISIANA AND
SOUTHWEST MISSISSIPPI. ADDITIONAL CONVECTIVE DEVELOPMENT IS
EXPECTED THROUGH THE DAY AS A MOIST AND UNSTABLE ATMOSPHERE
REMAINS IN PLACE ACROSS THE FORECAST AREA ALONG WITH DIURNAL
HEATING AND DIVERGENCE ALOFT. PLAN TO MAINTAIN THE FLOOD WATCH THROUGH
NOON TODAY ACROSS THAT AREA OF THE FORECAST AREA SOUTH OF THE LAKE
WHERE HEAVY RAIN CONTINUES EARLY THIS MORNING. THE FLOOD WATCH
WILL BE LOWERED FOR THE REMAINING OF THE FORECAST AREA...BUT
THUNDERSTORMS WITH LOCALLY HEAVY RAIN WORDING WILL BE MENTIONED IN
THE FORECAST PACKAGE FOR TODAY. AS THE UPPER TROUGH PULLS OFF TO
THE NORTHEAST RAIN CHANCES WILL DIMINISH CONSIDERABLY OVER THE
WEEKEND AS UPPER LEVEL RIDGING BUILDS OVER THE MISSISSIPPI VALLEY
AND EVENTUALLY MUCH OF THE EASTERN U.S. AS A DEEP UPPER TROUGH
DIGS OVER THE WESTERN CONUS. THIS GENERAL PATTERN WILL CONTINUE
INTO THE EARLY WORK WEEK WITH UPPER LEVEL RIDGING BEING MAINTAINED
OVER THE AREA WHILE THE WESTERN TROUGH ONLY MAKES SLOW EASTWARD
PROGRESS WHILE BECOMING LESS AMPLIFIED. ONLY ISOLATED TO SCATTERED
CONVECTION IS EXPECTED OVER THE WEEKEND WITH PERHAPS A SOMEWHAT
BETTER CHANCE FOR CONVECTION MONDAY AS A WEAK VORT MAX MOVES
AROUND THE UPPER RIDGE AND AFFECTS THE AREA. DRIER AIR WILL WORK
INTO THE AREA DURING THE MIDDLE OF THE WEEK AND PLAN TO ONLY
MENTION ISOLATED CONVECTION DURING THAT PERIOD. RAIN CHANCES MAY
INCREASE AGAIN TOWARD THE END OF THE WEEK AS THE UPPER TROUGH
SHIFTS EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  67  86  66 /  50  20  30  10
BTR  83  68  87  68 /  50  20  30  10
MSY  83  71  87  71 /  50  20  30  10
GPT  83  70  84  69 /  50  20  30  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

25
Hazardous weather outlook, May 4, 11:00 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT FRI MAY 4 2007

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-051200-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-
ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-
WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
1100 AM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS AND HEAVY RAIN...
SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY BEFORE DIMINISHING
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY WITH THE MAIN THREAT BEING
ISOLATED DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. IN ADDITION...
SOME THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN THIS AFTERNOON THAT
COULD RESULT IN MINOR FLOODING OF SOME ROADWAYS AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND MONDAY WITH
ISOLATED MAINLY AFTERNOON THUNDERSTORMS POSSIBLE SUNDAY AND TUESDAY
THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED DURING THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR POSSIBLE
ACTIVATION TODAY DUE TO THE POSSIBILITY OF SEVERE THUNDERSTORMS AND
LOCALLY HEAVY RAINFALL. CONTINUE MONITORING THE WEATHER FOR LATER
STATEMENTS...WATCHES...AND POSSIBLE WARNINGS.

In the hours before

Special weather statement, May 4, 12:27 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1227 PM CDT FRI MAY 4 2007

LAZ060>064-070-041900-
LOWER ST BERNARD-ORLEANS-ST CHARLES-UPPER JEFFERSON-
UPPER PLAQUEMINES-UPPER ST BERNARD-
1227 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS EXPECTED TO INCREASE OVER THE METRO NEW
ORLEANS AREA THROUGH 200 PM...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS
INCREASING OVER THE METRO NEW ORLEANS AREA...INCLUDING METAIRIE...
CHALMETTE...KENNER AND BELLE CHASE. HOURLY RAINFALL RATES OF 1.5 TO
2.0 INCHES MAY CAUSE LOCALIZED FLOODING OF STREETS AND IN AREAS OF
POOR DRAINAGE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE METRO
AREA DURING THE AFTERNOON. IN ADDITION GUSTY WINDS OF 40 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER
THUNDERSTORMS.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Special weather statement, May 4, 12:36 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1236 PM CDT FRI MAY 4 2007

LAZ040-041900-
ST TAMMANY-
1236 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS AFFECTING ST TAMMANY PARISH...

AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS MOVING INTO ST TAMMANY PARISH.
THESE STRONG THUNDERSTORMS ARE MOVING TO THE EAST AT 10 MPH...AND
WILL AFFECT AREAS IN AND AROUND MANDEVILLE...LACOMBE...AND SLIDELL
THROUGH 2 PM.  THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WINDS
GUSTING TO 50 MPH...HEAVY RAINFALL OF 2 TO 4 INCHES...AND FREQUENT
CLOUD TO GROUND LIGHTNING.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.

LAZ049-050-057-058-041900-
ASCENSION-LIVINGSTON-ST JAMES-ST JOHN THE BAPTIST-
1236 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS AFFECTING THE RIVER PARISHES...

AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITEHALL IN LIVINGSTON PARISH.  THIS
THUNDERSTORM IS MOVING TO THE EAST SOUTHEAST AT 10 MPH...AND
WILL AFFECT AREAS IN AND AROUND SORRENTO...LUTCHER...LAPLACE...AND
WHITEHALL THROUGH THROUGH 2 PM. THESE THUNDERSTORMS ARE CAPABLE OF
PRODUCING WINDS GUSTING TO 50 MPH...HEAVY RAINFALL OF 2 TO 4
INCHES...AND FREQUENT CLOUD TO GROUND LIGHTNING.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Local storm report, May 4, 12:55 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1255 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     5 NW PORT ALLEN         30.50N 91.27W
05/04/2007                   WEST BATON ROUGE   LA   PUBLIC

            TELEPHONE POLLS KNOCKED DOWN THIS MORNING

&&

25
Special weather statement, May 4, 1:02 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
102 PM CDT FRI MAY 4 2007

LAZ058>064-067>070-041930-
LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-
ORLEANS-ST CHARLES-ST JOHN THE BAPTIST-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-
102 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS OVER METRO NEW ORLEANS THROUGH 230 PM...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS OVER THE METRO NEW ORLEANS AREA INCLUDING...NEW
ORLEANS...METAIRIE...CHALMETTE...KENNER AND BELLE CHASE.
HOURLY RAINFALL RATES OF 1.5 TO 2.0 INCHES WILL LIKELY CAUSE
LOCALIZED FLOODING OF STREETS AND IN AREAS OF POOR DRAINAGE. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THE METRO AREA DURING THE
AFTERNOON. IN ADDITION GUSTY WINDS OF 40 TO 50 MPH AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Special weather statement, May 4, 2:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
211 PM CDT FRI MAY 4 2007

LAZ059-065>070-042100-
LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-
LOWER TERREBONNE-UPPER LAFOURCHE-UPPER TERREBONNE-
211 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS OVER COASTAL PARISHES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CONTINUE OVER THE COASTAL PARISH SOUTH OF METRO NEW
AREA...FROM SOUTH LAFOURCHE PARISH...ACROSS LOWER JEFFERSON...
TO LOWER PLAQUEMINE PARISH. HOURLY RAINFALL RATES OF 1.5 TO
2.0 INCHES WILL LIKELY CAUSE LOCALIZED FLOODING OF ROADWAYS AND IN
AREAS OF POOR DRAINAGE. IN ADDITION GUSTY WINDS OF 40 TO 50 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER
THUNDERSTORMS.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Local storm report, May 4, 2:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
224 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 NNW RESERVE           30.12N 90.58W
05/04/2007  E0.25 INCH       ST. JOHN THE BAPTI LA   COUNTY OFFICIAL

            10 MINUTES OF HAIL REPORTED AT THE ST JOHN THE BAPTIST
            AIRPORT

&&

25

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:56 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge25 min
May 4, 2:18 AM CDTSpecial Marine WarningLIX57 min
May 4, 3:00 AM CDTTornado WarningLIXJefferson, Plaquemines30 min
May 4, 3:15 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard2 hr
May 4, 4:22 AM CDTSevere Thunderstorm WarningLIXPlaquemines38 min
May 4, 5:01 AM CDTSpecial Marine WarningLIX59 min
May 4, 5:05 AM CDTSevere Thunderstorm WarningLIXPlaquemines25 min
May 4, 5:35 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge25 min
May 4, 5:37 AM CDTSevere Thunderstorm WarningLIXPlaquemines23 min
May 4, 5:46 AM CDTSpecial Marine WarningLIX59 min
May 4, 5:51 AM CDTSevere Thunderstorm WarningLIXSaint John the Baptist24 min
May 4, 6:00 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge30 min
May 4, 6:38 AM CDTSpecial Marine WarningLIX67 min
May 4, 6:46 AM CDTFlash Flood WarningLIXSaint John the Baptist119 min
May 4, 7:42 AM CDTSevere Thunderstorm WarningLIXLivingston33 min
May 4, 7:53 AM CDTSpecial Marine WarningLIX67 min
May 4, 8:45 AM CDTFlash Flood WarningLIXLivingston90 min
May 4, 10:39 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston36 min
May 4, 11:03 AM CDTSpecial Marine WarningLIX87 min
May 4, 12:08 PM CDTFlash Flood WatchLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard, Saint Helena and 5 more6 hr
May 4, 12:19 PM CDTTornado WarningLIXLivingston26 min
May 4, 12:22 PM CDTSpecial Marine WarningLIX83 min
May 4, 12:55 PM CDTSevere Thunderstorm WarningLIXSaint John the Baptist50 min
May 4, 1:09 PM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles51 min
May 4, 1:12 PM CDTSpecial Marine WarningLIX93 min
May 4, 1:59 PM CDTSevere Thunderstorm WarningLIXSaint Bernard31 min
May 4, 2:27 PM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines48 min
May 4, 2:29 PM CDTFlash Flood WarningLIXJefferson, Orleans2 hr
May 4, 2:42 PM CDTSpecial Marine WarningLIX93 min
May 4, 3:07 PM CDTSevere Thunderstorm WarningLIXPlaquemines23 min
May 4, 4:10 PM CDTSpecial Marine WarningLIX2 hr

Nearby

Flash Flood Warnings in Louisiana, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.